# SDR 97ZZZM557

- Difficulty date: April 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N464AT
- Make and model: Boeing 737-2L9
- Aircraft serial: 21278
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1619
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING L.O. CHECK, WHILE TESTING THE EXTERIOR EMERGENCY LIGHTS, IT WAS NOTICED THAT THE RIGHT SIDE FLAP ILLUMINATION LIGHT WAS INOP.  TROUBLESHOOTING FOUND BULB TO BE BURNED OUT.  NO REPLACEMENT AVAILABLE AT SWF SO THE ITEM WAS DEFERRED.  RELAMPED RIGHT AFT EXIT LIGHT AND GROUND CHECK NORMAL.  (M)
